Alert archive / New Mexico / Flash Flood Warnings in 2011
Flash Flood Warning 8, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 19, 2011, 1:33 PM MDT for Los Alamos County, Rio Arriba County, Sandoval County, New Mexico. It was in force for 80 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2011, 1:33 PM MDT (19:33 UTC)
- Expired
- Jul 19, 2011, 2:53 PM MDT
- In force
- 80 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Los Alamos County, NM, Rio Arriba County, NM, Sandoval County, NM
The radar
The Albuquerque radar (KABX), 96 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2660 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -72 m²/s²
- 0-3 km storm-relative helicity
- -54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
092
WGUS55 KABQ 191933
FFWABQ
NMC028-039-043-192330-
/O.NEW.KABQ.FF.W.0008.110719T1933Z-110719T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
133 PM MDT TUE JUL 19 2011
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO
SOUTH CENTRAL RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO
EAST CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO
* UNTIL 530 PM MDT
* AT 126 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM SEVERAL THUNDERSTORMS OVER THE LAS CONCHAS
BURN SCAR. STORMS PRODUCING VERY HEAVY RAIN WERE TRACKING NORTH
AROUND 10 MPH. ADDITIONAL STORMS ARE LIKELY TO DEVELOP THROUGH
THE AFTERNOON. RAINFALL RATES OF ONE QUARTER TO ONE HALF INCH ARE
LIKELY FROM ANY OF THE STORMS. THROUGH 3 PM THE IMMEDIATE IMPACTS
WILL BE NORTH HALF OF THE BURN SCAR.
THIS WILL IMPACT THE LAS CONCHAS BURN SCAR INCLUDING BUT NOT
LIMITED TO LOS ALAMOS...SANTA CLARA CANYON...RIO DEL OSO...CAMP MAY
ROAD...QUEMAZAN TRAIL...HIGHWAY 4 FROM STATE ROAD 501 JUNCTION TO
LAS CONCHAS CAMPGROUND...INDIAN SERVICE ROUTE 602...BANDELIER
NATIONAL MONUMENT...FRIJOLES CANYON...COCHITI CANYON...PERALTA
CANYON...DOME WILDERNESS AND EASTERN PORTION OF VALLES CALDERA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS FIRE BURN
AREA.
WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS.
&&
LAT...LON 3610 10653 3614 10619 3584 10627 3570 10631
3576 10656
$$
431 follow-up statement
486
WGUS75 KABQ 192053
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
253 PM MDT TUE JUL 19 2011
NMC028-039-043-192100-
/O.CAN.KABQ.FF.W.0008.000000T0000Z-110719T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-RIO ARRIBA-SANDOVAL-
253 PM MDT TUE JUL 19 2011
...FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EAST CENTRAL
SANDOVAL...SOUTH CENTRAL RIO ARRIBA AND LOS ALAMOS COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED RAINFALL HAD
LARGELY ENDED ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT
WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT
OF SERIOUS FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS
BEEN CANCELLED.
THERE IS STILL HOWEVER THE POTENTIAL FOR ADDITIONAL THUNDERSTORM
DEVELOPMENT WITH SIGNIFICANT RAINFALL OVER AND NEAR THE LOS CONCHAS
BURN SCAR LATER THIS AFTERNOON INTO THE EVENING.
LAT...LON 3610 10653 3614 10619 3584 10627 3570 10631
3576 10656
$$
43What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 3:15 AM MDT, 10 hours 18 minutes earlier.
Area forecast discussion, Jul 19, 3:15 AM MDT, 10 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 315 AM MDT TUE JUL 19 2011 .DISCUSSION...HIGH PRESSURE AT THE UPPER LEVELS WILL STAY CENTERED WELL TO THE NORTHEAST OF NEW MEXICO...ELONGATING INTO THE SOUTHWESTERN REGION OF THE U.S. TODAY. ISOLATED TO SCATTERED STORMS WILL REDEVELOP IN SOMEWHAT SIMILAR FASHION TO YESTERDAY...FAVORING THE WESTERN BORDER AND NORTHERN MOUNTAINS OF THE STATE. STEERING FLOW WILL ALTER A BIT TODAY WITH STORMS IN THE NORTHWESTERN PART OF THE FORECAST AREA EXHIBITING FASTEST MOTION FROM SOUTHWEST TO NORTHEAST AT 10 TO 15 MPH. LITTLE CHANGE TO THE OVERALL AIRMASS IS EXPECTED TODAY...JUST SLIGHTLY HIGHER HEIGHT FIELDS IN THE NORTHEAST AND PWATS HOVERING CLOSER TO AN INCH IN MOST AREAS. TEMPERATURES WILL RUN SLIGHTLY ABOVE NORMAL AGAIN...BUT JUST A FEW DEGREES WARMER IN THE EASTERN PLAINS WITH SEVERAL LOCATIONS FLIRTING WITH THE CENTURY MARK. STEERING FLOW STILL EXPECTED TO WEAKEN EVEN MORE...AND BECOME ERRATIC ON WEDNESDAY AS THE CORE OF THE UPPER HIGH TO THE EAST BECOMES LESS ORGANIZED YET STILL ELONGATED INTO THE SOUTHWEST. BEST MOISTURE WILL CONTINUE TO REMAIN SOUTH AND WEST OF NEW MEXICO...BUT ENOUGH SHOULD LINGER FOR RECYCLING. INCREASED INSTABILITY WILL ALSO LEAN NORTHEASTWARD INTO THE SANGRES AND ADJACENT HIGHLANDS...AND HAVE NUDGED POPS UP SLIGHTLY THERE FOR WEDNESDAY AFTERNOON. CAPE VALUES ARE EVEN PROGGED TO EXCEED 1000 J/KG IN SOME PARTS OF THE NORTHEAST PER THE NAM12. ON THURSDAY...SLIGHT UPTICK IN PWATS IN THE CENTRAL WILL HELP STORM COVERAGE WITH CONTINUED CHAOTIC AND SLOW STORM MOTIONS. THE HIGH WILL LOSE MORE GROUND OVER NEW MEXICO...AND LOWER HEIGHTS WILL NOT BE ABLE TO SUPPRESS CONVECTION AS MUCH. MOISTURE/INSTABILITY WOULD SEEM TO FOLLOW A QUASI-CLIMATOLOGICAL PLACEMENT OF STORMS FAVORING SOUTHWESTERN TO NORTHERN MOUNTAINS WITH STILL ISOLATED TO SCATTERED COVERAGE IN THE CENTRAL ZONES. AS ADVERTISED PREVIOUSLY...HEIGHT FIELDS LOOK SLIGHTLY LOWER OVER NEW MEXICO INTO FRIDAY AND SATURDAY...AND THIS SHOULD ALLOW FOR CONTINUED ISOLATED TO SCATTERED COVERAGE...LIKELY FAVORING THE HIGH TERRAIN SOUTH OF I-40. THE HIGH RE-ESTABLISHES ITS PRESENCE BY SUNDAY...BUT GFS AND EUROPEAN MODELS HAVE PLACEMENT DISCREPANCIES. A EUROPEAN SOLUTION WITH THE HIGH PARKED IN THE MISSOURI RIVER VALLEY WOULD FAVOR A SURGE OF BETTER MOISTURE INTO THE LAND OF ENCHANTMENT...AND BY MONDAY AND TUESDAY OF NEXT WEEK THEY BOTH CONVERGE A BIT CLOSER TO CONSENSUS WITH THE HIGH LOCATED BROADLY OVER THE SOUTHERN PLAINS. THIS WOULD SHIFT ANY SEMBLANCE OF A MONSOONAL PLUME INTO WESTERN NEW MEXICO AND ARIZONA. 52 && .AVIATION...MAIN WEATHER CONCERN FOR TODAY WILL BE THE COVERAGE OF AFTERNOON AND EVENING SCATTERED SHOWERS AND THUNDERSTORMS. VFR CONDITIONS WILL PREVAIL ACROSS NEW MEXICO FROM EARLY THIS MORNING THROUGH AROUND MIDDAY. THUNDERSTORMS WILL FAVOR WESTERN AND NORTHERN PORTIONS OF THE STATE THIS AFTERNOON AND EVENING WITH THE MAIN THREATS BEING ERRATIC GUSTY WINDS OF 35 TO 45 KTS...BRIEF DOWNPOURS AND CLOUD TO GROUND LIGHTNING STRIKES. SHOWER AND THUNDERSTORM COVERAGE WILL BE MORE ISOLATED OVER THE RIO GRANDE VALLEY...CENTRAL MOUNTAINS AND ADJACENT HIGHLANDS. THE ACTIVITY WILL GRADUALLY DIMINISH WITH THE LOSS OF DAYTIME HEATING THIS EVENING ALTHOUGH A FEW ISOLATED SHOWERS MAY LINGER INTO WEDNESDAY MORNING. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. KW && .FIRE WEATHER...HIGH PRESSURE STRENGTH AND PLACEMENT WILL BE THE MAIN FORECAST CONCERNS THROUGH THE NEXT 7 DAYS. STRONG UPPER HIGH CENTROID LOCATED OVER THE CENTRAL PLAINS WILL CONTINUE TO SPRAWL OUT ACROSS THE LAND OF ENCHANTMENT EFFECTIVELY SHUNTING THE DEEPER MONSOONAL MOISTURE TO THE SOUTH AND WEST OF THE REGION. FOR TODAY...WE EXPECT THE HIGHEST PROBABILITY OF SCATTERED SHOWERS AND STORMS OVER THE WESTERN AND NORTHERN HIGH TERRAIN WITH MORE ISOLATED COVERAGE OVER THE CENTRAL MOUNTAINS AND ADJACENT VALLEYS AND HIGHLANDS. ANY STORM THAT DOES DEVELOP WILL PRODUCE STRONG ERRATIC GUSTY WINDS...BRIEF DOWNPOURS AND CLOUD TO GROUND LIGHTNING STRIKES WHICH MAY ENHANCE WILDFIRE DEVELOPMENT. THE SCATTERED NATURE OF THE THUNDERSTORMS WILL PRECLUDE ANY FLASH FLOOD WATCHES FROM BEING ISSUED...HOWEVER...SOME LOCALIZED FLOODING OVER BURN SCARS IS STILL POSSIBLE. MUCH THE SAME WILL BE IN STORE FOR WEDNESDAY WITH SCATTERED AFTERNOON AND EVENING SHOWERS AND STORMS FROM THE CENTRAL MOUNTAINS WEST TO THE ARIZONA STATE LINE. THE POSSIBILITY EXISTS FOR DEEPER MOISTURE TO INFILTRATE THE LAND OF ENCHANTMENT FROM LATE WEDNESDAY THROUGH THE WEEKEND AS THE GFS AND ECMWF SHOW A BREAKDOWN OF THE RIDGE WITH MOISTURE STREAMING NORTHBOUND FROM OLD MEXICO. THERE IS STILL CONSIDERABLE UNCERTAINTY WITH REGARD TO THE EXTENT OF TIME THE RIDGE IS BROKEN DOWN. THE ECMWF CONTINUES TO KEEP THE RIDGE TO THE EAST WITH ABUNDANT SHOWER AND STORM COVERAGE INTO EARLY NEXT WEEK WHILE THE GFS SHOWS A BRIEF WINDOW FOR THURSDAY AND FRIDAY. GIVEN THE PATTERN TRENDS THE PAST FEW MONTHS...WOULDN'T BE SURPRISED IF THE DRY SOLUTION WORKED OUT BETTER EVEN THOUGH IT IS NOT THE FAVORABLE PATTERN FOR THIS TIME OF YEAR. MODEL PLACEMENT OF THE UPPER HIGH CENTROID FOR NEXT WEEK IS ALSO UNCERTAIN AS THE ECMWF KEEPS THE HIGH TO THE EAST WITH BETTER MOISTURE IN PLACE WHILE THE GFS BUILDS THE HIGH CENTROID OVER THE TOP OF NEW MEXICO KEEPING THE LAND OF ENCHANTMENT IN A MOISTURE RECYCLING MODE. EITHER SOLUTION STILL FAVORS THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS DURING EACH AFTERNOON AND EVENING BUT COVERAGE IS IN QUESTION DUE TO THE PLACEMENT OF THE RIDGE. EITHER WAY...ABOVE NORMAL TEMPERATURES CAN STILL BE EXPECTED THROUGHOUT THE FORECAST CYCLE. KW && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 90 64 94 65 / 20 20 20 20 DULCE........................... 86 52 90 53 / 30 30 20 20 CUBA............................ 91 58 92 58 / 20 30 20 20 GALLUP.......................... 87 60 88 60 / 30 40 20 30 EL MORRO........................ 83 58 85 56 / 30 30 30 30 GRANTS.......................... 89 63 88 62 / 20 20 20 20 QUEMADO......................... 85 61 86 59 / 30 30 30 30 GLENWOOD........................ 94 67 93 66 / 20 30 30 30 CHAMA........................... 83 50 83 50 / 30 30 30 30 LOS ALAMOS...................... 85 65 85 65 / 10 20 20 20 PECOS........................... 86 61 87 60 / 10 10 30 30 CERRO/QUESTA.................... 87 51 86 52 / 20 20 30 30 RED RIVER....................... 79 44 78 46 / 30 20 40 30 ANGEL FIRE...................... 83 44 80 46 / 30 30 40 30 TAOS............................ 92 53 91 54 / 10 20 30 30 MORA............................ 85 56 85 56 / 20 20 30 30 ESPANOLA........................ 93 58 93 58 / 10 20 20 30 SANTA FE........................ 92 62 91 62 / 10 10 20 30 SANTA FE AIRPORT................ 95 63 94 64 / 10 10 20 20 ALBUQUERQUE FOOTHILLS........... 92 68 93 67 / 10 10 10 20 ALBUQUERQUE HEIGHTS............. 94 72 95 72 / 10 10 10 20 ALBUQUERQUE VALLEY.............. 96 67 97 68 / 10 10 10 20 ALBUQUERQUE WEST MESA........... 96 67 97 67 / 10 10 10 20 LOS LUNAS....................... 96 65 98 65 / 10 10 10 20 RIO RANCHO...................... 95 68 96 66 / 10 10 10 20 SOCORRO......................... 97 67 98 67 / 10 10 10 20 SANDIA PARK/CEDAR CREST......... 86 53 87 56 / 10 20 20 20 TIJERAS......................... 94 63 95 63 / 10 20 20 20 MORIARTY/ESTANCIA............... 92 57 92 56 / 10 20 20 30 CLINES CORNERS.................. 90 62 88 62 / 10 10 20 30 GRAN QUIVIRA.................... 93 62 94 63 / 10 10 20 30 CARRIZOZO....................... 93 64 96 64 / 10 20 20 30 RUIDOSO......................... 86 57 85 58 / 20 20 20 30 CAPULIN......................... 94 60 92 61 / 10 10 20 30 RATON........................... 98 59 96 60 / 10 10 20 30 SPRINGER........................ 96 63 96 63 / 10 10 20 30 LAS VEGAS....................... 91 61 90 61 / 10 10 30 30 CLAYTON......................... 100 67 98 67 / 5 5 10 20 ROY............................. 97 64 94 65 / 5 5 10 20 CONCHAS......................... 99 70 100 71 / 5 5 5 20 SANTA ROSA...................... 98 68 99 69 / 5 5 10 20 TUCUMCARI....................... 102 71 102 71 / 5 5 5 10 CLOVIS.......................... 99 71 99 71 / 5 5 5 5 PORTALES........................ 99 70 99 71 / 5 5 5 5 FORT SUMNER..................... 99 71 101 72 / 5 5 5 10 ROSWELL......................... 100 72 101 72 / 10 10 10 10 PICACHO......................... 95 64 95 64 / 10 20 10 20 ELK............................. 89 59 89 60 / 20 20 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 52/17
Hazardous weather outlook, Jul 19, 5:31 AM MDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 531 AM MDT TUE JUL 19 2011 NMZ501>540-201200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 531 AM MDT TUE JUL 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TUESDAY AND TUESDAY NIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP AND MAY PRODUCE LOCALIZED DOWNPOURS AND ASSOCIATED MINOR FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP EACH DAY AND MAY PRODUCE LOCALIZED DOWNPOURS AND ASSOCIATED MINOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 52
In the hours before
Special weather statement, Jul 19, 12:58 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1258 PM MDT TUE JUL 19 2011 NMZ511-517-191930- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY- 1258 PM MDT TUE JUL 19 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SANDOVAL...EXTREME SOUTHERN RIO ARRIBA AND NORTHWESTERN LOS ALAMOS COUNTIES THROUGH 130 PM MDT... AT 1252 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 5 MILES WEST OF LOS ALAMOS...MOVING NORTH AT 10 MPH... CAPABLE OF BRIEF MODERATE RAINFALL. RAINFALL RATES OF ONE QUARTER OF AN INCH IN THIRTY MINUTES ARE POSSIBLE THROUGH 130 PM MDT. AREAS AFFECTED BY THIS STORM INCLUDE...THE NORTHERN EXTENT OF THE LAS CONCHAS FIRE. STRONG FLOWS AND HIGH WATER LEVELS ARE POSSIBLE IN ARROYOS...SMALL STREAMS AND OVER LOW WATER CROSSINGS. RAPID RUNOFF MAY ALSO OCCUR IMMEDIATELY OVER AND DOWNSTREAM FROM WILDFIRE BURN SCARS. && LAT...LON 3612 10646 3605 10619 3583 10631 3587 10649 TIME...MOT...LOC 1855Z 199DEG 7KT 3591 10640 DPORTER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 7:49 PM MDT | Special Weather Statement | ABQ | San Juan | 26 min |
| Jul 18, 8:16 PM MDT | Special Weather Statement | ABQ | San Juan | 29 min |
| Jul 19, 12:58 PM MDT | Special Weather Statement | ABQ | Los Alamos | 32 min |
| Jul 19, 2:13 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 19, 4:09 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 66 min |
| Jul 19, 4:45 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.